# SDR SIMA22113

- Difficulty date: July 26, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7253722001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTIN, FOUND CORROSION ON ANGLE PART NUMBER 7253722-001 AT FUSELAGE STATION 258 IN CABIN ENTRANCE AREA.  REPLACED ANGLE IAW SAAB STRUCTURAL REPAIR STATEMENT PROCEDURES.  (M)
